# SDR VNAA2011111000004

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 17,379 hours, 17,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE ON APPROACH TO CLT.  FLAPS FAILED AT 20 DEGREES AND WOULD NOT EXTEND ANY FURTHER IN FLIGHT.  AIRCRAFT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, CLEANED AND LUBED LEFT AND RIGHT FLAP FLEX SHAFTS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS FOUND AND NEUTRAL RIG MAINTAINED.  AIRCRAFT RELEASED FOR SERVICE.
